About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 924628, 15 pages
http://dx.doi.org/10.1155/2012/924628
Research Article

Principal Functions of Nonselfadjoint Discrete Dirac Equations with Spectral Parameter in Boundary Conditions

1Department of Mathematics, Ankara University, Tandogan, 06100 Ankara, Turkey
2Department of Mathematics, Kastamonu University, 37100 Kastamonu, Turkey

Received 18 July 2012; Accepted 12 September 2012

Academic Editor: Patricia J. Y. Wong

Copyright © 2012 Yelda Aygar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yelda Aygar, Murat Olgun, and Turhan Koprubasi, “Principal Functions of Nonselfadjoint Discrete Dirac Equations with Spectral Parameter in Boundary Conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 924628, 15 pages, 2012. doi:10.1155/2012/924628